# SDR FDEA201905231524

- Difficulty date: May 23, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W: GEAR STRUT DOOR OPENING REAR ON AUX STRUCTURE. (T/E BEAM AUXILIARY STRUCTURE), APPROX 15" FROM W/W OPENING THERE IS A SMALL HOLE IN AUX STRUCTURE WITH LITTLE EDGE DISTANCE. HOLE IS COUNTERSUNK ON UPPER AND LOWER SIDES. ADJACENT STAINLESS CHAFE STRIP IS ALSO DAMAGED. MARKED. REPAIRED PER EA 8-5710-T0347847.
